Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can unwanted 72 be the reason for abdominal pain ?

My wife is having a light abdominal pain since she took unwanted 72, 6days back. Is this of serious concern? Her age is 26, we had intercourse but i didnt got inside her bcoz of her worry she took unwanted 72. Her periods got over 2 days before we had intercourse. plz let me know any remedy.
Asked On : Tue, 12 Jul 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Rahuanuvar
Welcome to HealthcareMagic.
Firstly , she should not have taken unwanted 72.She was in her safe period where pregnancy is not possible.Moreover , you did not ejaculate into her.There stand no chances of pregnancy.
Then , pain is not normally seen after unwanted.I advise you to visit your Gynecologist for examination to evaluate the pain.
Please lear the calender method and follow it.
Take care
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor